# SDR FDEA202007171555

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 10,688 hours, 4,472 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT, BELOW 16000 FT, THERE WAS A  STRONG CIGARETTE LIKE SMELL EMITTING FROM AN  UNKNOWN SOURCE.  NO SMOKE WAS VISIBLE. THE ODOR DISSIPATED AFTER TAXI-IN.   DURING DEBRIEF, CREW NOTED APU WAS NOT OPERATION DURING EVENT.  INSPECTED THE FWD EQUIPMENT BAY,  NO DEFECTS OBSERVED.  INSPECTED THE AIR CONDITIONING BAYS FOR ANY SIGNS OF  CONTAMINATION, NO DEFECTS OBSERVED.  PERFORMED DUAL  ENGINE RUNS IAW JRH CH5 WITH BOTH PACKS IN OPERATION, IN BOTH AUTO AND STBY-N POSITIONS THROUGH  TEMPERATURE RANGE, NO SMELLS OR DEFECTS NOTED. OK  FOR SERVICE.
